VOL. 3 · NO. 2 | December, 1951
 
VIEW ALL ABSTRACTS +
Front Matter
J. Math. Soc. Japan 3 (2), (December, 1951)
No abstract available
Articles
Kiyoshi OKA
J. Math. Soc. Japan 3 (2), 259-278, (December, 1951) DOI: 10.2969/jmsj/00320259
KEYWORDS: 30.0X
No abstract available
Toshiya SAITO
J. Math. Soc. Japan 3 (2), 279-284, (December, 1951) DOI: 10.2969/jmsj/00320279
KEYWORDS: 46.3X
No abstract available
AKIRA MORI
J. Math. Soc. Japan 3 (2), 285-289, (December, 1951) DOI: 10.2969/jmsj/00320285
KEYWORDS: 30.0X
No abstract available
Gen-ichiro SUNOUCHI
J. Math. Soc. Japan 3 (2), 290-295, (December, 1951) DOI: 10.2969/jmsj/00320290
KEYWORDS: 27.2X
No abstract available
Shigeki YANO
J. Math. Soc. Japan 3 (2), 296-305, (December, 1951) DOI: 10.2969/jmsj/00320296
KEYWORDS: 42.4X
No abstract available
Makoto MATSUMOTO
J. Math. Soc. Japan 3 (2), 306-309, (December, 1951) DOI: 10.2969/jmsj/00320306
KEYWORDS: 53.0X
No abstract available
Yasuro TOMONAGA
J. Math. Soc. Japan 3 (2), 310-316, (December, 1951) DOI: 10.2969/jmsj/00320310
KEYWORDS: 53.0X
No abstract available
Hyoitiro TAKENO
J. Math. Soc. Japan 3 (2), 317-329, (December, 1951) DOI: 10.2969/jmsj/00320317
KEYWORDS: 53.0X
No abstract available
Masayoshi NAGATA
J. Math. Soc. Japan 3 (2), 330-344, (December, 1951) DOI: 10.2969/jmsj/00320330
KEYWORDS: 09.1X
No abstract available
Jun-ichi IGUSA
J. Math. Soc. Japan 3 (2), 345-348, (December, 1951) DOI: 10.2969/jmsj/00320345
KEYWORDS: 14.0X
No abstract available
Yukiyosi KAWADA
J. Math. Soc. Japan 3 (2), 349, (December, 1951) DOI: 10.2969/jmsj/00320349
KEYWORDS: 20.0X
No abstract available
Back to Top